MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CANCELLOUS SELF-TAPPING 6.5MM BONE SCREW 2.5CM LEN; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. CANCELLOUS SELF-TAPPING 6.5MM BONE SCREW 2.5CM LEN; KNEE COMPONENT
Model Number 18080302
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient dislocated 1-2 weeks after surgery the soft tissues were very lax required zimmer constrained.

Brand Name
CANCELLOUS SELF-TAPPING 6.5MM BONE SCREW 2.5CM LEN
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15824553
Report Number3010536692-2022-00418
Device Sequence Number20389160
Product Code HWC
UDI-Device IdentifierM684180803021
UDI-PublicM684180803021
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K864626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number18080302
Device Catalogue Number18080302
Device Lot Number1871619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/25/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown
Patient Weight100 KG